Search
CAFFETIN cold
  • film-coated tablet

    Composition

    Paracetamol 500 mg
    Pseudoephedrine hydrochloride 30 mg
    Dextromethorphan hydrobromide 15 mg
    Ascorbic acid 60 mg

    Pharmaceutical form

    Film-coated tablet

    Action

    Caffetin Cold is a combined medicinal product, containing several active ingredients: paracetamol, pseudoephedrine, dextromethorphan and vitamin C.Paracetamol is a pain reliever and reduces body temperature. Pseudoephedrine decreases nasal congestion, allowing nasal and respiratory passages to open up. Dextromethorphan suppress cough due to minor throat and bronchial irritation. Vitamin C fortifies the immune system.

    Indications

    Caffetin Cold is used to relieve symptoms of common cold and flu (headache, muscle pains, sore throat, nasal congestion, fever or cough).

    Packaging:

    10 tablets

    Regulatory status:

    OTC